# SDR 223082303

- Difficulty date: August 23, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 4,234 hours, 7,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 9599020111
- Part serial: 8980232
- Condition: Noisy
- Location: A/C System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIR CYCLE MACHINE IS MAKING UNUSUAL NOISES.
